MathSciNet Relay Station
MathSciNet bibliographic data
MR2417865 34C10
Rogovchenko, Yuri V.; Tuncay, Fatoş Oscillation criteria for second-order nonlinear differential equations with damping. Nonlinear Anal. 69 (2008), no. 1, 208–221.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement